# SDR 95ZZZX6463

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100VA
- Make and model: Lear 55LEAR
- Aircraft serial: 029
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 66004238
- Condition: Failed
- Location: Temp Control
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT DUCT OVERHEAT LIGHT ILLUMINATED IN LEVEL FLIGHT.  FOUND TEMP CONTROL VALVE TORQUE MOTOR FAILED IN HOT POSITION.
